# SDR SWAA2019102838295

- Difficulty date: October 18, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 147A758034
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATTACH ANGLE COMMON TO LONGITUDINAL WEB CORRODED AT BS. 927+16, RBL 16, ON FORWARD FACE OF FLANGE. / R&R ATTACH ANGLE IAW DWG.
